MathSciNet Relay Station
MathSciNet bibliographic data
MR2314243 (2008e:37044) 37F05 (30D05 30F35 37F30 37F45)
Bullett, Shaun; Haïssinsky, Peter Pinching holomorphic correspondences. Conform. Geom. Dyn. 11 (2007), 65–89 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement